Maxigesic Cold & Flu Hot Drink Double Strength (Paracetamol & Ibuprofen) Sachets X 10

Maxigesic Cold & Flu Hot Drink Double Strength (Paracetamol & Ibuprofen) Sachets X 10
For The Temporary Relief of:
- Headache
- Sinus Pain
- Sore Throat
- Aches and Pains Associated with Colds and Flus
- Reduces Fever
AUST R 360051
You can buy Maxigesic Cold & Flu Hot Drink Double Strength (Paracetamol & Ibuprofen) Sachets X 10 online in Australia from Pharmacy Online
Adults and children over 12 years: 1 sachet every 6 hours, as required.
Pour contents of 1 sachet into a mug and fill with hot,
But not boiling, water. Stir until dissolved.
Do not consume more than 4 sachets in 24 hours.
Active Ingredients (Per Sachet)
Paracetamol 1000 mg
Ibuprofen (as Lysine) 300 mg
This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed.
- Do not give to children under 12 years of age.
- Keep to the recommended dose. Unless advised to by a
- Doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12–17 years)
- Should not take it for longer than 48 hours at a time.
- Excessive use can be harmful and increase the risk of
- Heart attack, stroke or liver damage.
- Pharmacist only medicine
- Keep out of reach of children